# SDR O2JA201801190001

- Difficulty date: December 19, 2017
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N989AL
- Make and model: Lear 35A
- Aircraft serial: 212
- Aircraft time: 20,427 hours, 14,155 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Part time: 20,427 hours, 14,155 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

STRONG BURNING SMELL WITH STAB WING HEAT ON ACCOMPANIED BY SMOKE COMING FROM BAGGAGE COMPARTMENT AREA AFTER 5 MIN. GAINED ACCESS TO WING ANTI-ICE BLEED DUCT. FOUND BLEED TUBE SLEEVES CLAMPS LOOSE. TIGHTENED CLAMPS. WRAPPED INSULATION ON BARE METAL AREAS. RAN AIRCRAFT. NO DEFECTS NOTED. REINSTALLED INTERIOR. REFERENCE MM 30-11-00.
